# SDR COMA0160988

- Difficulty date: December 21, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,986 hours, 7,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6294 DOOR WARNING MESSAGE SHORTLY AFTER T/O.CLEANED DEBRIS FROM DOOR SILL AREA - DORO OPERATION CHECKED NORMAL.
